# SDR ABXA20150224016

- Difficulty date: February 24, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 56,378 hours, 42,885 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285T03855
- Part serial: D00047
- Condition: Faulty
- Location: Fire Warning
- Part time: 31,607 hours, 27,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FIRE WARNING BELL CAME ON CONTINUOUSLY WITH NO OTHER INDICATIONS.  TESTED FIRE WARNING, ALL INDICATIONS NORMAL. REPLACED AURAL WARNING MODULE.
